# SDR DL764071624

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 23,700 hours, 7,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER ROW 6 LEFT IS DEFECTIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW B767-400 AMM 33-51-07.  NO FAULTS NOTED ON OPS CHECK IAW B767-400 AMM 33-51-07.
